# SDR FDEA202406020763

- Difficulty date: June 2, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 95,744 hours, 23,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: AWD9830507R
- Part serial: 0568
- Condition: Failed Insp
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF WRI 25-60/4187  AND MEL 25-61-02,IF OHMMETER  READS  ZERO  OR NEAR  ZERO  RESISTANCE, THE  EVACUATION SLIDE IS INOPERATIVE; CHANGE  TO MEL  52-10-03-03 MAIN ENTRY DOORS/SLIDES .   REMOVED AND REPLACED THE R1 DOOR SLIDE/RAFT CONTAINER.
